Spectral Theory of Algebras and Adjunction of Identity.
Mathematische Annalen, Tome 179 (1968), pp. 175-202
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1968__179_161775,
author = {K.H. Hofmann and J. DAUNS},
title = {Spectral {Theory} of {Algebras} and {Adjunction} of {Identity.}},
journal = {Mathematische Annalen},
pages = {175--202},
year = {1968},
volume = {179},
zbl = {0169.36003},
url = {http://geodesic.mathdoc.fr/item/MAN_1968__179_161775/}
}
K.H. Hofmann; J. DAUNS. Spectral Theory of Algebras and Adjunction of Identity.. Mathematische Annalen, Tome 179 (1968), pp. 175-202. http://geodesic.mathdoc.fr/item/MAN_1968__179_161775/